# SDR FDEA201111174970

- Difficulty date: November 17, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FRAME AT BS 1645 HAS CORROSION ON LOWER END WL 210 INBD FLANGE, LT SIDE, LBL 55.  REMOVED CORROSION IAW SRM-51-10-02, CHECKED LIMITS: ORIGINAL MATERIAL .063,  AFTER RE-WORK .046, FOUND TO BE OUT OF LIMITS IAW SRM-53-00-07, PG 108 FIG 101, DETAIL II.   REPAIR IAW EA 757-5362-16-F3487 REV.  MAJOR REPAIR.
